# SDR CALA2025020400285

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A512553
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP ANGLE UNDER FWD SHIELD CORRODED BETWEEN STA 767-787 RBL 21" REF AAR N/R 9937351 REMOVED AND REPLACED NEW ANGLE ON AFT CARGO COMP STA 767-787 PER SRM 51-40-02-0G-0 AND SRW 146A8123.
